advertisement
Question
Posted by: Maggie | 2011/01/11

Depo Provera

I was on depo injection about 8 years ago i never once had my periods during that time no spotting no brown discharge. I started the injection again on the 20th Dec I was due to start my period on 3rd jan but for thewhole of today i have had brown discharge and now in the evening I have started bleeding. I am 37 years old could it be that my body has changed so much that now I will be sitting with constant periods or could this be just my body adjusting to the injection. Should I see a doc about this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could just be your body adjusting to the injection. Give it a bit of time and see what happens.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/13

It could just be your body adjusting to the injection. Give it a bit of time and see what happens.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement